VOL. 167 · NO. 12 | 1 September 2018
 
VIEW ALL ABSTRACTS +
Frontmatter
Duke Math. J. 167 (12), (1 September 2018)
No abstract available
Articles
François Dahmani, Vincent Guirardel
Duke Math. J. 167 (12), 2189-2241, (1 September 2018) DOI: 10.1215/00127094-2018-0014
KEYWORDS: isomorphism problem, relatively hyperbolic group, Dehn filling, 20F65, 20F67
Reda Chhaibi, Thomas Madaule, Joseph Najnudel
Duke Math. J. 167 (12), 2243-2345, (1 September 2018) DOI: 10.1215/00127094-2018-0016
KEYWORDS: hierarchical structure, extremas of log-correlated fields, Random matrix theory, circular β ensembles, orthogonal polynomials on the unit circle (OPUCs), 60B20, 60G70
Matt Bainbridge, Dawei Chen, Quentin Gendron, Samuel Grushevsky, Martin Möller
Duke Math. J. 167 (12), 2347-2416, (1 September 2018) DOI: 10.1215/00127094-2018-0012
KEYWORDS: Abelian differentials, flat surfaces, moduli space of stable curves, Teichmüller dynamics, plumbing, 14H10, 32G15
Backmatter
Duke Math. J. 167 (12), (1 September 2018)
No abstract available
Back to Top